# SDR ASAA2013041694500

- Difficulty date: April 16, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 25,723 hours, 7,890 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 8891
- Condition: Failed
- Location: Lt Ac Pack
- Part time: 25,745 hours, 7,897 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT CAME ON, RESET DURING RECALL.  REPLACED THE LT PACK TEMP CONTROL VALVE IAW AMM 21-51-10.  OPS CHECK GOOD.  BITE CHECK PASS.  MEL 23-32B CN 0416009 REMOVED.  SEAM C, VARIFIED PART EFFECTIVITY AND NOTIFIED OF MEL REMOVAL.
